Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 74, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 30, 2024, 1:48 AM EDT for Clinton County, Ohio. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2024, 1:48 AM EDT (05:48 UTC)
- Expired
- Jul 30, 2024, 2:15 AM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Clinton County, OH
The radar
The Cincinnati radar (KILN), 12 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 1:49 AM EDT | TSTM WND DMG | 2 N Blanchester, OH | Tree in roadway. |
| Jul 30, 1:50 AM EDT | TSTM WND DMG | 2 Ne Blanchester, OH | Tree down across roadway. |
| Jul 30, 1:54 AM EDT | TSTM WND DMG | 3 Nnw Martinsville, OH | Two trees were downed at a residence on SR 350. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 980 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted.
655
WFUS51 KILN 300548
TORILN
OHC027-300615-
/O.NEW.KILN.TO.W.0074.240730T0548Z-240730T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
148 AM EDT Tue Jul 30 2024
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southwestern Clinton County in southwestern Ohio...
* Until 215 AM EDT.
* At 148 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Blanchester, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Blanchester, Martinsville, Midland, Cuba, Morrisville, and New
Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3930 8400 3935 8400 3941 8373 3929 8374
TIME...MOT...LOC 0548Z 269DEG 44KT 3933 8398
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
McGinnis2 follow-up statements
406
WWUS51 KILN 300551
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
151 AM EDT Tue Jul 30 2024
OHC027-300615-
/O.CON.KILN.TO.W.0074.000000T0000Z-240730T0615Z/
Clinton OH-
151 AM EDT Tue Jul 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR
SOUTHWESTERN CLINTON COUNTY...
At 151 AM EDT, a confirmed tornado was located over Blanchester,
moving east at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado. Radar shows tornado debris in the
air.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Blanchester, Martinsville, and Midland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3930 8400 3933 8398 3936 8373 3929 8374
TIME...MOT...LOC 0551Z 271DEG 43KT 3931 8394
TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN
$$
McGinnis039
WWUS51 KILN 300604
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
204 AM EDT Tue Jul 30 2024
OHC027-300615-
/O.CON.KILN.TO.W.0074.000000T0000Z-240730T0615Z/
Clinton OH-
204 AM EDT Tue Jul 30 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM EDT FOR SOUTH
CENTRAL CLINTON COUNTY...
At 204 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Lynchburg, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Martinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3929 8386 3935 8385 3936 8373 3929 8374
TIME...MOT...LOC 0604Z 278DEG 34KT 3929 8377
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
McGinnisWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 30, 1:23 AM EDT, 25 minutes earlier.
Area forecast discussion, Jul 30, 1:23 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 123 AM EDT Tue Jul 30 2024 .SYNOPSIS... An active weather pattern is in store for the region through the week, potentially continuing into the upcoming weekend. Several episodes of showers and storms are expected through this active and unsettled regime. Seasonably warm and humid conditions will prevail through the week as well. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SCT to numerous storms have blossomed in EC IN into WC OH late this evening along an arcing pseudo-warm front boundary stretching from central IN ESE into WC OH and the Miami Valley. Storms thus far have been largely discrete, which has allowed for storms to take on more supercellular structure from time- to-time. These supercells have exhibited moments of LL rotation sporadically, but the overall environment should become increasingly unfavorable for tornadic potential and more favorable for isolated instances of strong/damaging winds (especially if the activity is eventually able to congeal into one or more linear segments). There is, however, additional activity in srn IN that will work its way into SE IN and N KY around/after midnight, which is currently discrete/supercellular, but should congeal with time and pose the greatest severe (damaging wind) risk locally in the several hours after midnight. The main threat with all of this will be the extremely heavy rain, which will undoubtedly lead to a few instances of localized flooding, and potential flash flooding in the more persistent training activity. A Flood Watch for flash flooding is being considered, but due to the expectation for more persistent forward motion with time, have not yet had the confidence to issue one at this time. The best potential for flooding will extend from EC IN through the Dayton metro area east to Wilmington and south through the entire Tri-State. As the complex shifts east late tonight - low clouds are expected to overspread the entire CWA. In the muggy/humid airmass low temperatures to range from the upper 60s to the lower 70s. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... Northwest flow aloft with surface low tracking east thru the southern Great Lakes Tuesday. The storm activity will decrease from NW to SE early Tuesday as the low shifts. A few afternoon showers and thunderstorms will be possible over over central Ohio - otherwise the area is expected to be dry. With the passage of a cold front winds will shift to the west- northwest and clouds will decrease by afternoon. Highs on Tuesday will range from 85 northeast to around 90 over the southwest. A brief dry period into Tuesday early evening before additional storms round the ridge potentially affecting our southwest counties overnight. Mild lows to range from the upper 60s to the lower 70s. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... On Wednesday morning, broad mid-level troughing will be in place across New York and into the mid-Atlantic region. Ridging will be in place in the southern plains and lower Mississippi Valley region. In between these features, a general northwest flow pattern will be in place through the Ohio Valley. This is expected to persist for a day or two, before a more well-defined trough moves into the Great Lakes area on Friday into Saturday. At the surface, very warm and moist air will be in place, with dewpoints well into the 70s and precipitable water values approaching two inches. The air mass will begin to change on Friday, continuing to become slightly cooler and drier through the weekend. Convection and heat remain the two primary issues to address through the extended forecast period. To begin with heat, it looks like Wednesday and Thursday will be the warmest days of the forecast period. Due to the influence of the ridge to the southwest, heights will be highest over the Ohio Valley on Wednesday and Thursday. This may result in some capping (reducing but not eliminating thunderstorm chances) as well as a greater potential for heat. With dewpoints well into the 70s, heat indices above 100 degrees appear likely for at least a portion of the forecast area. Confidence in this remains medium at most, since the potential exists for storms to disrupt peak heating for at least part of the area. The convective forecast for Wednesday and Thursday is one that would support low-confidence forward-propagating MCS development. Some models are suggesting an MCS may exist at 12Z Wednesday somewhere near the ILN forecast area -- though favored perhaps just to the southwest. Additional development is possible, if the cap can break, by Wednesday afternoon or evening. If storms are able to develop in this very unstable air mass, damaging winds would certainly be a threat. This potential could continue into Thursday, but again, confidence is low in any specifics. By Thursday night into Friday, as a trough moves into the Great Lakes, the overall pattern will become more favorable for forcing. It is unclear if this will result in a greater severe weather potential or not, since instability will be diminishing somewhat as the air mass begins to change. Chances for convection will diminish even further over the weekend, as the trough moves off to the east. Dry conditions currently appear likely behind the trough axis, mainly for Sunday and Monday. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... Large complex of TSRA continues to track to the ESE through the SW part of the local area, likely impacting KCVG/KLUK/KILN with IFR/LIFR VSBY reductions and prevailing TSRA for the first hour or two of the TAF period. Some brief MVFR CIGs will also be possible with this activity before CIGs go more firmly MVFR area-wide in the immediate wake of the convection, with the activity expected to slowly drift to the SE and eventually away from the SW sites by 09z. Some disorganized and more ISO activity further to the N may linger into central OH sites of KCMH/KLCK a bit longer before drier conditions evolve area-wide by daybreak. Widespread MVFR, with even some IFR CIGs possible at KILN/KDAY, will lift/scatter past 15z as some slightly drier air moves into the region for the afternoon. Some ISO SHRA may linger in central OH through very early afternoon, but most of the activity should be to the E of KCMH/KLCK. Light SSW winds around 5-7kts will slowly go more westerly toward/beyond 12z before going more out of the WNW by/after 15z-18z at 10-12kts. Dry conditions should prevail for the daytime, although admittedly there are more uncertainties as we get toward the very end of the TAF period in regards to additional complexes/clusters of storms potentially near KCVG/KLUK. Did not have confidence to add any pcpn into the fcst at this juncture (for KCVG 30-hr TAF), but there may very well be more activity nearby during the predawn hours Wednesday. OUTLOOK...Thunderstorms are possible Tuesday night through Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...KC SHORT TERM...AR LONG TERM...Hatzos AVIATION...KC
Hazardous weather outlook, Jul 29, 3:48 PM EDT, 10 hours before
Hazardous Weather Outlook National Weather Service Wilmington OH 348 PM EDT Mon Jul 29 2024 OHZ026-034-035-042>046-051>056-062>065-073-074-082-302000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union-Delaware-Miami- Champaign-Clark-Madison-Franklin-Licking-Greene-Fayette-Pickaway- Fairfield-Ross-Hocking-Pike- 348 PM EDT Mon Jul 29 2024 This Hazardous Weather Outlook is for central Ohio, south central Ohio and west central Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several rounds of showers and storms will be possible late Wednesday through Friday. Some locally heavy rain and gusty winds will be the primary threats with this activity. Repeated rounds of heavy rain may lead to localized flooding. Additionally, heat index values in the upper 90s to around 100 degrees will be possible on both Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>072-077>081- 088-302000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Preble-Montgomery-Butler-Warren-Clinton- Hamilton-Clermont-Brown-Highland-Adams-Scioto- 348 PM EDT Mon Jul 29 2024 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...Tonight. Storms will affect the area this evening into the overnight hours. Heavy rain and flooding will be the main threat. Strong to severe storms will also be possible with damaging winds possible. Also, can not rule out the potential for a tornado. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Several rounds of showers and storms will be possible late Wednesday through Friday. Some locally heavy rain and gusty winds will be the primary threats with this activity. Repeated rounds of heavy rain may lead to localized flooding. Additionally, heat index values in the lower 100s will be possible on both Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 29, 11:49 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1149 PM EDT Mon Jul 29 2024
OHZ060-061-070-071-300415-
Montgomery OH-Warren OH-Butler OH-Preble OH-
1149 PM EDT Mon Jul 29 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
PREBLE...NORTHEASTERN BUTLER...NORTHWESTERN WARREN AND SOUTHWESTERN
MONTGOMERY COUNTIES THROUGH 1215 AM EDT...
At 1148 PM EDT, a strong thunderstorm was located near Gratis, moving
east at 10 mph.
HAZARD...Wind gusts up to 40 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Middletown, Miamisburg, Lebanon, Springboro, Monroe, Trenton,
Franklin, Carlisle, South Middletown, West Carrollton, Gratis,
Hunter, Germantown, West Elkton, Centerville, Jacksonburg, Poast Town
Heights, and Five Points.
This includes I-75 in Ohio between mile markers 31 and 45.
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3952 8458 3968 8453 3965 8417 3944 8423
TIME...MOT...LOC 0348Z 286DEG 9KT 3958 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AienaSpecial weather statement, Jul 29, 11:57 PM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1157 PM EDT Mon Jul 29 2024
OHZ054-300445-
Madison OH-
1157 PM EDT Mon Jul 29 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL
MADISON COUNTIES THROUGH 1245 AM EDT...
At 1157 PM EDT, a strong thunderstorm was located over London, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
London, Jefferson, West Jefferson, Lake Darby, Lafayette, Interstate
70 at US Route 42, Madison Lake, and Lilly Chapel.
This includes I-70 in Ohio between mile markers 76 and 86.
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4003 8325 4001 8325 4000 8326 3999 8325
3997 8325 3994 8323 3993 8323 3992 8325
3987 8325 3983 8344 3992 8349 4003 8326
TIME...MOT...LOC 0357Z 235DEG 19KT 3990 8341
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
McGinnisSpecial weather statement, Jul 30, 12:06 AM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1206 AM EDT Tue Jul 30 2024
INZ050-059-OHZ042-060-300445-
Wayne IN-Union IN-Darke OH-Preble OH-
1206 AM EDT Tue Jul 30 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WAYNE AND
NORTHEASTERN UNION COUNTIES IN EAST CENTRAL INDIANA...NORTHWESTERN
PREBLE AND SOUTHERN DARKE COUNTIES IN WEST CENTRAL OHIO THROUGH 1245
AM EDT...
At 1206 AM EDT, a strong thunderstorm was located near Centerville,
moving southeast at 35 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Richmond, Eaton, Centerville, New Paris, New Madison, Fountain City,
Abington, Eldorado, West Manchester, Greens Fork, East Germantown,
Spring Grove, Bethel, Hollansburg, Gordon, Boston, Ithaca, Castine,
Whitewater, and Richmond Municipal Airport.
This includes the following Interstates...
I-70 in Indiana between mile markers 135 and 156.
I-70 in Ohio between mile markers 0 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3986 8521 4001 8497 3997 8445 3961 8480
TIME...MOT...LOC 0406Z 305DEG 30KT 3986 8495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
McGinnisSpecial weather statement, Jul 30, 12:44 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1244 AM EDT Tue Jul 30 2024
OHZ060-061-070-300530-
Montgomery OH-Butler OH-Preble OH-
1244 AM EDT Tue Jul 30 2024
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
SOUTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO...NORTHEASTERN
BUTLER...NORTHWESTERN WARREN COUNTIES IN SOUTHWESTERN OHIO AND
SOUTHWESTERN MONTGOMERY COUNTIES IN WEST CENTRAL OHIO THROUGH 130 AM
EDT...
At 1244 AM EDT, a cluster of strong thunderstorms were located along
a line extending from near Lewisburg to near West College Corner,
moving southeast at 45 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Dayton, Hamilton, Trotwood, Miamisburg, Trenton, Eaton, Moraine, West
Carrollton, Camden, West Alexandria, Gratis, Seven Mile,
Williamsdale, Darrtown, Germantown, New Lebanon, New Miami,
Farmersville, Somerville, and West Elkton.
This includes I-70 in Ohio near mile marker 13.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3984 8458 3971 8423 3941 8455 3961 8482
TIME...MOT...LOC 0444Z 296DEG 38KT 3985 8449 3959 8479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
McGinnisSpecial weather statement, Jul 30, 1:04 AM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
104 AM EDT Tue Jul 30 2024
OHZ061-070-071-077-078-300600-
Hamilton OH-Clermont OH-Montgomery OH-Warren OH-Butler OH-
104 AM EDT Tue Jul 30 2024
...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF
NORTHEASTERN HAMILTON...BUTLER...NORTHERN CLERMONT...WARREN AND SOUTH
CENTRAL MONTGOMERY COUNTIES THROUGH 200 AM EDT...
At 104 AM EDT, a cluster of strong thunderstorms were located over
Seven Mile, moving south at 35 mph.
HAZARD...Wind gusts up to 45 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Visibility will be poor and hydroplaning
is possible.
Locations impacted include...
Cincinnati, Hamilton, Middletown, Fairfield, Mason, Oxford,
Miamisburg, Lebanon, Forest Park, Springboro, Sharonville, Monroe,
Blue Ash, Loveland, Trenton, Franklin, Springdale, Reading,
Montgomery, and North College Hill.
This includes the following Interstates...
I-71 in Ohio between mile markers 13 and 35.
I-75 in Ohio between mile markers 10 and 49.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3949 8452 3958 8436 3971 8423 3923 8401
3919 8464 3939 8477 3953 8481
TIME...MOT...LOC 0504Z 346DEG 28KT 3950 8460
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
McGinnisLocal storm report, Jul 30, 1:36 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Wilmington OH
136 AM EDT Tue Jul 30 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM Tstm Wnd Gst 3 NW Lebanon 39.46N 84.25W
07/30/2024 M48 MPH Warren OH AWOS
AWOS station KI68 Warren County Airport.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 8:16 PM EDT | Special Weather Statement | ILN | Greene | 29 min |
| Jul 29, 9:50 PM EDT | Areal Flood Advisory | ILN | Preble | 68 min |
| Jul 29, 9:51 PM EDT | Tornado Warning | ILN | Butler | 39 min |
| Jul 29, 9:59 PM EDT | Special Weather Statement | ILN | Montgomery | 31 min |
| Jul 29, 10:22 PM EDT | Special Weather Statement | ILN | Preble | 23 min |
| Jul 29, 10:29 PM EDT | Special Weather Statement | ILN | Butler | 31 min |
| Jul 29, 10:58 PM EDT | Flash Flood Warning | ILN | Preble | 4 hr |
| Jul 29, 11:03 PM EDT | Special Weather Statement | ILN | Fayette | 27 min |
| Jul 29, 11:17 PM EDT | Areal Flood Advisory | ILN | Preble | 4 hr |
| Jul 29, 11:26 PM EDT | Special Weather Statement | ILN | Fayette | 34 min |
| Jul 29, 11:40 PM EDT | Flash Flood Warning | ILN | Preble | 3 hr |
| Jul 29, 11:49 PM EDT | Special Weather Statement | ILN | Butler | 26 min |
| Jul 29, 11:55 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 3 hr |
| Jul 29, 11:56 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 8 hr |
| Jul 29, 11:57 PM EDT | Special Weather Statement | ILN | Madison | 48 min |
| Jul 30, 12:44 AM EDT | Special Weather Statement | ILN | Butler, Preble | 46 min |
| Jul 30, 12:50 AM EDT | Flash Flood Warning | ILN | Preble | 107 min |
| Jul 30, 1:04 AM EDT | Special Weather Statement | ILN | Butler, Hamilton, Warren | 56 min |
| Jul 30, 1:10 AM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 88 min |
| Jul 30, 1:14 AM EDT | Areal Flood Advisory | ILN | Butler, Warren | 7 hr |
| Jul 30, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 41 min |
| Jul 30, 1:37 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland, Warren | 38 min |
| Jul 30, 1:55 AM EDT | Areal Flood Advisory | ILN | Butler, Warren | 6 hr |
| Jul 30, 1:55 AM EDT | Tornado Warning | ILN | Clinton, Highland | 22 min |
| Jul 30, 2:09 AM EDT | Severe Thunderstorm Warning | ILN | Brown, Clinton, Fayette, Highland | 35 min |
| Jul 30, 2:34 AM EDT | Areal Flood Advisory | ILN | Preble | 5 hr |
| Jul 30, 2:35 AM EDT | Areal Flood Advisory | ILN | Preble | 5 hr |
| Jul 30, 2:36 AM EDT | Special Weather Statement | ILN | Ross | 24 min |
| Jul 30, 2:37 AM EDT | Areal Flood Advisory | ILN | Preble | 5 hr |
| Jul 30, 2:38 AM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 5 hr |
| Jul 30, 3:18 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 57 min |
| Jul 30, 3:59 AM EDT | Special Weather Statement | ILN | Scioto | 31 min |
| Jul 30, 4:18 AM EDT | Severe Thunderstorm Warning | ILN | Scioto | 29 min |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.